# SDR QMLA2024031120029

- Difficulty date: February 26, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N625PA
- Make and model: Bell 407
- Aircraft serial: 54390
- Aircraft time: 2,837 hours, 6,985 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Torn
- Location: Fuel Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL CAP SEAL WAS TORN AND ALLLOWED FUEL TO LEAK OUT WHEN CONDUCTING FLIGHT MANUEVERS.
